I have tiny red spots on my feet, elbows and hands. These always appear with a discomfort on the right side of my abdomen and excessive gas. Some random joint will start to swell and hurt in no time too. Usually both knees, sometimes an elbow or either wrist.
The wider the spread of the purpura-like rash, the greater the abdominal pain and joint problems later on. I also noticed that my stool turns yellowish nearly every time this happens.
By the time I reach a doctor for tests, the symptoms are usually falling back and both blood and urine tests are clean. Ultrasound and gastroscopy gave clear results too.
One of the more serious urine samples showed bacterial growth bit too high for men. Gastroscopy showed signs that this rash had also had some effect on my gastric tissue, but again - it was barely visible and nothing serious. It has been a year now since my last outbreak when I had all these tests.
Everything's been super until now. Just the same symptoms again. Purpura, random joints hurt, discomfort or pain in gallbladder area, gas pain, differences in stool, including yellowish tone.
Welcome to the MedHelp forum!
Well, joint pains with rash can be seen in SLE, psoriatic arthritis, fibromyalgia, polymayalgia rheumatica and chronic fatigue syndrome. Gout, though typically affects the great toe, can cause multiple joint pain with rash. Hashimotos Thyroiditis is another possibility. Hayfever and rheumatoid arthritis too should also be ruled out. Crohn’s disease is another possibility.
Another possibility is reactive arthritis, which could have occurred in reaction to something—in this case rash. In this case you need to rule out the cause for the hives or urticaria. Urticaria is usually triggered by allergens, such as drugs, foods, insect bites, inhaled substances, in response to sunlight, cold, heat, stress, exercise, or a viral infection. Other common allergens are pollen, mold, dust, pet dander, or cosmetics. Food allergies like to gluten and alcohol too should be looked into.You may need to consult an allergy specialist.
Since I cannot examine you and know other related conditions you may be having, nor is a detailed history possible on net, I have listed the various possibilities that should be looked into. Please consult your PCP for primary examination followed by proper referral. Take care!
Have they looked at your gall bladder specifically?
The reason I ask is because the gas pain that you describe sounds like biliary colic, which causes pain like a steady gripping or gnawing pain in the upper right abdomen near the rib cage, which can be severe and can radiate to the upper back. Some patients with biliary colic experience the pain behind the breast bone. This is typical in gall bladder inflammation.... this symptom is usually less frequent than weekly and the return of the symptom can even be years apart.
Excessive gas links in with the above symptom.
Yellowing/pale stools - also a symptom in gall bladder stones, bile duct blockage etc.
So this symptoms could be something like cholecystitis.... not sure about the rash and joint pain... however, there is a possibility that a problem with your gall bladder, could cause another problem which may cause you to present with other symptoms.
I'm not an expert, thats just how I have read into the symptoms you have described...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.